Has Anyone Noticed a Spike Taking Metronidazole?

Discussion in 'Support' started by Holly1987, Mar 15, 2018.

    1. Holly1987

      Holly1987 Member Benefactor

      Tinnitus Since:
      09/09/2017
      Cause of Tinnitus:
      Unknown p
      Hey all, hope you're all doing well.

      Had a quick search and varied results came up, just wondering if anyone has noticed a spike taking metronidazole. My Dr has put me on 400mg x3 times a day for 7 days. He assured me it wouldn't cause a spike but I'm incredibly anxious about any antibiotics.

      Thanks so much
       
    2. Ed209

      Ed209 Member Podcast Patron Benefactor Ambassador Hall of Fame

      Tinnitus Since:
      07/2015
      I had to have metronidazole, amoxicillin and flucloxicillin, all intravenously, along with clindamycin and co amoxiclav in tablet form when I had Sepsis. I had high doses and they didn’t do a thing. You should be fine as they’re not known to be ototoxic.
       
      • Like Like x 2
    3. AUTHOR
      AUTHOR
      Holly1987

      Holly1987 Member Benefactor

      Tinnitus Since:
      09/09/2017
      Cause of Tinnitus:
      Unknown p
      Thank you so much, I'm so stressed about it!
       
    4. RayX

      RayX Member

      Tinnitus Since:
      2018
      Cause of Tinnitus:
      Metronidazol
      Metronidazole spiked my tinnitus to levels I never thought possible. It's been 3 months now and very little improvement if any. It's been hell...

      So be careful please

      Ray
       

Share This Page

Loading...